Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had white rubbery discharge. After inserting Candid pessary and having sex, having orangish discharge. Reason?

Hi , I have been suffering from a white rubbery/powdery discharge for the last 6-8 months. It was first diagnosed as thrush and I took a canestene gel pessary & a flucanazole tablet & although it reduced my symptoms, it did not completely cure it. Because I have had no pain/itchiness except occasional dryness & discomfort during sex, I let it be until a week ago when a gynacologist prescribed me with Candid V3 pessaries for 9 nights & Candid CL gel for topical use along with Antibiotics Doxyl (1-0-1) & T.Enidazole (1-0-1). On the night after my period ended, I had sex and immediately afterward, I inserted the 1st pessary, and the next day i got a scary toothpaste-like (orangish) discharge with a bright red piece of mucus . The 2nd night, I inserted the pessary again , and today again, I have a similar discharge. Is this normal? Why this discharge?I experience no pain, but a slight discomfort due to the discharge. I will appreciate your advice. Thanks.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Usually after Inserting the pessary, in the next day morning the remnants of pessary can come out as thick white or rubbery discharge.
Abrasions or congestion due to intercourse may be responsible for blood stain.
No need to worry about it.
You can continue the tablets prescribed by your doctor.
Only after completion of the treatment, results can be expected.
Both the partners to be treated simultaneously to prevent future cross infections.
If the white discharge occurs after completion of the treatment, better to go for vaginal swab culture and sensitivity once.
Take care.
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor